# SDR P5CA2017102700368

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,651 hours, 19,895 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FWD CARGO BACKUP.  CHECKED, NO RELATED FAULTS.   ON GROUND PERFORMED FIM 21-61 F/T 812 - BLK 47,  RESEATED RELAY K1222 AS A PRECAUTION.  AUX ZONE TEMP CONTROLLER BITE TEST PASSED.
